# SDR ASAA2021120836869

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 54,261 hours, 16,210 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Part number: KDAGX4F001
- Condition: Intermittent
- Location: Boost Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 FUEL SYSTEM MAIN TANK FORWARD LOW PRESSURE ILLUMINATED WITH SWITCH IN ON POSITION. GROUNDED - YES. VERIFIED INTERMITTENT VOLTAGE AT CONNECTOR D76 AND SWITCH S6 OPERATES NORMALLY. REMOVED AND REPLACED GFI RELAY R21 OP CK GOOD REF B737-800 AMM 28-22-41. #2 FWD PUMP LIGHT NOW GOES OFF WITH SWITCH ON.
